MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL TARGETING ARM GAMMA4; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH PROXIMAL TARGETING ARM GAMMA4; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14200100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the surgeon missed with intermediate targeting sleeve for a gamma 4 intermediate nail.The alpha 4.2x360mm drill hit the nail and would not pass through the dynamic hole.As the surgeon gradually tried to find his position the drill skived posterior to the nail.In the ap it appeared to have made it through the hole.On the lateral the screw was posterior.The surgeon locked proximally to the dynamic hole using the intermediate targeting sleeve and passed through the nail without any issues.We locked the proximal static hole and left the distal dynamic hole open.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.

Brand Name
PROXIMAL TARGETING ARM GAMMA4
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20441027
Report Number0009610622-2024-00862
Device Sequence Number8275892
Product Code HSB
UDI-Device Identifier07613327479904
UDI-Public07613327479904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14200100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown